Alert archive / Wisconsin / Gale Warnings in 2014

Gale Warning 8, NWS Green Bay, WI

September 10, 2014

NWS Green Bay, WI issued this gale warning at Sep 10, 2014, 11:03 AM CDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 10, 2014, 11:03 AM CDT (16:03 UTC)
Expired
Sep 11, 2014, 9:44 AM CDT
In force
23 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WHUS73 KGRB 101603
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1103 AM CDT WED SEP 10 2014

...GUSTY SOUTHEAST WINDS THIS MORNING VEERING NORTHWEST LATE THIS
AFTERNOON THROUGH THURSDAY...

...DENSE FOG ON LAKE MICHIGAN EARLY THIS MORNING...

.A STRONG AREA OF LOW PRESSURE IS FORECAST TO TRACK ACROSS
WISCONSIN TODAY AND BRING INCREASING SOUTHEAST WINDS TO THE
NEARSHORE WATERS. AS THE LOW PRESSURE MOVES NORTHEAST ACROSS
LOWER MICHIGAN THIS AFTERNOON AND INTO CANADA TONIGHT...GUSTY
NORTHWEST WINDS WILL DEVELOP AND CONTINUE INTO THURSDAY. THE
GUSTY WINDS WILL PRODUCE LARGE WAVES.

MOIST AIR FLOWING OVER LAKE MICHIGAN HAS PRODUCED AREAS OF DENSE
FOG. THE DENSE FOG IS EXPECTED TO DIMINISH WITH THE PASSAGE OF
THE COLD FRONT.

LMZ541-110015-
/O.UPG.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/
/O.NEW.KGRB.GL.W.0008.140910T1603Z-140911T1800Z/
/O.CON.KGRB.MF.Y.0015.000000T0000Z-140910T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1103 AM CDT WED SEP 10 2014

...GALE WARNING IN EFFECT UNTIL 1 PM CDT THURSDAY...
...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT THURSDAY. 

* SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS WITH A FEW GUSTS TO 
  30 KTS THIS MORNING...BRIEFLY VEERING SOUTHWEST THIS 
  AFTERNOON...THEN NORTHWEST THIS EVENING INTO THURSDAY. GALE 
  FORCE GUSTS TO AROUND 35 KTS WILL BE POSSIBLE VERY LATE 
  WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. 

* WAVES WILL BUILD TO 5 TO 8 FT TODAY...BEFORE SLOWLY SUBSIDING TO
  3 TO 5 FT THURSDAY.

* VISIBILITY...UNDER 1 MILE...WITH SOME LOCATIONS UNDER 1/4 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ521-110015-
/O.UPG.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/
/O.NEW.KGRB.GL.W.0008.140910T1603Z-140911T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1103 AM CDT WED SEP 10 2014

...GALE WARNING IN EFFECT UNTIL 1 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT THURSDAY. 

* SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS WITH A FEW GUSTS TO 
  30 KTS EARLY THIS MORNING...BRIEFLY VEERING SOUTHWEST THIS 
  AFTERNOON...THEN NORTHWEST THIS EVENING INTO THURSDAY. GALE 
  FORCE GUSTS TO AROUND 35 KTS WILL BE POSSIBLE VERY LATE THIS 
  AFTERNOON AND TONIGHT. 

* WAVES BUILDING TO 3 TO 5 FT TONIGHT AND CONTINUING INTO THURSDAY
  MORNING...BEFORE SUBSIDING TO 1 TO 3 FT THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-110015-
/O.CON.KGRB.MF.Y.0015.000000T0000Z-140910T1800Z/
/O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1103 AM CDT WED SEP 10 2014

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

* SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS WITH A FEW GUSTS TO
  30 KTS THIS MORNING...BRIEFLY VEERING SOUTHWEST THIS
  AFTERNOON...THEN NORTHWEST THIS EVENING INTO THURSDAY. MORE
  FREQUENT GUSTS TO AROUND 30 KTS WILL BE POSSIBLE VERY LATE
  WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.

* WAVES WILL BUILD TO 5 TO 8 FT TODAY...BEFORE SLOWLY SUBSIDING 
  TO 3 TO 5 FT THURSDAY. 

* VISIBILITY...UNDER 1 MILE...WITH SOME LOCATIONS UNDER 1/4 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ522-110015-
/O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1103 AM CDT WED SEP 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

* SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS WITH A FEW GUSTS TO
  30 KTS EARLY THIS MORNING...BRIEFLY VEERING SOUTHWEST THIS
  AFTERNOON...THEN NORTHWEST THIS EVENING INTO THURSDAY. MORE
  FREQUENT GUSTS TO AROUND 30 KTS WILL BE POSSIBLE VERY LATE THIS
  AFTERNOON AND TONIGHT.

* WAVES BUILDING TO 3 TO 5 FT TONIGHT AND CONTINUING INTO 
  THURSDAY MORNING...BEFORE SUBSIDING TO 1 TO 3 FT THURSDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
988 
WHUS73 KGRB 102025
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CDT WED SEP 10 2014

...GUSTY NORTHWEST TO NORTH WINDS TONIGHT INTO THURSDAY...

.GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TONIGHT INTO
THURSDAY...AS A STRONG AREA OF LOW PRESSURE TRACKS INTO CANADA.
THE GUSTY WINDS WILL PRODUCE LARGE WAVES.

LMZ521-541-110430-
/O.CON.KGRB.GL.W.0008.000000T0000Z-140911T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
325 PM CDT WED SEP 10 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY...

* NORTH TO NORTHWEST GALES TO 35 KTS THIS EVENING...DECREASING TO
  TO 30 KTS LATE TONIGHT. GUSTS TO 40 KTS POSSIBLE THROUGH AROUND
  MIDNIGHT. ON THURSDAY...NORTH WIND 15 TO 25 KTS WITH GUSTS TO 30
  KTS ARE EXPECTED IN THE MORNING...DECREASING TO 10 TO 20 KTS IN
  THE AFTERNOON.

* WAVES 5 TO 8 FT TONIGHT...THEN 4 TO 7 FT THURSDAY
  MORNING...BEFORE SUBSIDING TO 2 TO 4 FT LATE THURSDAY AFTERNOON.
  LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-110430-
/O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
325 PM CDT WED SEP 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

* NORTH TO NORTHWEST WIND TO 30 KTS TONIGHT. A FEW GUSTS TO 35 KTS
  POSSIBLE THROUGH AROUND MIDNIGHT. ON THURSDAY...NORTH WIND 15 TO
  25 KTS ARE EXPECTED...DECREASING TO 10 TO 20 KTS IN THE
  AFTERNOON.

* WAVES 3 TO 6 FT TONIGHT INTO THURSDAY MORNING...BEFORE
  SUBSIDING TO 2 TO 4 FT THURSDAY AFTERNOON. LARGER WAVES ARE
  POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
814 
WHUS73 KGRB 110204
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
904 PM CDT WED SEP 10 2014

...GUSTY NORTHWEST TO NORTH WINDS TONIGHT INTO THURSDAY...

.GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TONIGHT INTO
THURSDAY...AS A STRONG AREA OF LOW PRESSURE TRACKS INTO CANADA.
THE GUSTY WINDS WILL PRODUCE LARGE WAVES.

LMZ521-541-111015-
/O.CON.KGRB.GL.W.0008.000000T0000Z-140911T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
904 PM CDT WED SEP 10 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY...

* NORTH TO NORTHWEST GALES TO 35 KTS THIS EVENING...DECREASING TO
  TO 30 KTS LATE TONIGHT. GUSTS TO 40 KTS POSSIBLE THROUGH AROUND
  MIDNIGHT. LOCALLY HIGHER GUSTS NEAR DEATHS DOOR. ON
  THURSDAY...NORTH WIND 15 TO 25 KTS WITH GUSTS TO 30 KTS ARE
  EXPECTED IN THE MORNING...DECREASING TO 10 TO 20 KTS IN THE
  AFTERNOON.

* WAVES 5 TO 8 FT TONIGHT...THEN 4 TO 7 FT THURSDAY MORNING... 
  BEFORE SUBSIDING TO 2 TO 4 FT LATE THURSDAY AFTERNOON. LARGER 
  WAVES ARE POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-111015-
/O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
904 PM CDT WED SEP 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

* NORTH TO NORTHWEST WIND 15 TO 25 KTS TONIGHT. A FEW GUSTS TO 35
  KTS POSSIBLE THROUGH AROUND MIDNIGHT. ON THURSDAY...NORTH WIND
  15 TO 25 KTS ARE EXPECTED...DECREASING TO 10 TO 20 KTS IN THE
  AFTERNOON.

* WAVES 3 TO 6 FT TONIGHT INTO THURSDAY MORNING...BEFORE 
  SUBSIDING TO 2 TO 4 FT THURSDAY AFTERNOON. LARGER WAVES ARE 
  POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
243 
WHUS73 KGRB 110842
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
342 AM CDT THU SEP 11 2014

...GUSTY NORTHWEST TO NORTH WINDS TODAY...

.GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TODAY...AS A STRONG
AREA OF LOW PRESSURE TRACKS ACROSS SOUTHEAST CANADA. THE GUSTY
WINDS WILL PRODUCE LARGE WAVES THIS MORNING AND ARE EXPECTED TO
GRADUALLY DECREASE THIS AFTERNOON.

LMZ521-111645-
/O.EXT.KGRB.GL.W.0008.000000T0000Z-140911T1200Z/
/O.EXB.KGRB.SC.Y.0050.140911T1200Z-140911T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
342 AM CDT THU SEP 11 2014

...GALE WARNING NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 PM
CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO
1 PM CDT THIS AFTERNOON. 

* NORTH TO NORTHWEST WIND 15 TO 25 KTS ARE EXPECTED...DECREASING
  TO 10 TO 20 KTS IN THE AFTERNOON.

* WAVES 3 TO 5 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT
  THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS
  OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-111645-
/O.EXT.KGRB.GL.W.0008.000000T0000Z-140911T1500Z/
/O.EXB.KGRB.SC.Y.0050.140911T1500Z-140911T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
342 AM CDT THU SEP 11 2014

...GALE WARNING NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM
CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
1 PM CDT THIS AFTERNOON. 

* NORTH WIND 15 TO 25 KTS ARE EXPECTED THIS MORNING...DECREASING
  TO 10 TO 20 KTS IN THE AFTERNOON.

* WAVES 4 TO 7 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT
  THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS
  OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-111645-
/O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
342 AM CDT THU SEP 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* NORTH WIND 15 TO 25 KTS ARE EXPECTED THIS MORNING...DECREASING
  TO 10 TO 20 KTS IN THE AFTERNOON.

* WAVES 3 TO 5 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT
  THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN
  WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK
364 
WHUS73 KGRB 111153
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
653 AM CDT THU SEP 11 2014

...GUSTY NORTHWEST TO NORTH WINDS TODAY...

.GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TODAY...AS A STRONG
AREA OF LOW PRESSURE TRACKS ACROSS SOUTHEAST CANADA. THE GUSTY
WINDS WILL PRODUCE LARGE WAVES THIS MORNING AND ARE EXPECTED TO
GRADUALLY DECREASE THIS AFTERNOON.

LMZ521-111800-
/O.EXP.KGRB.GL.W.0008.000000T0000Z-140911T1200Z/
/O.CON.KGRB.SC.Y.0050.140911T1200Z-140911T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
653 AM CDT THU SEP 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING...

* NORTH TO NORTHWEST WIND 15 TO 25 KTS ARE EXPECTED...DECREASING 
  TO 10 TO 20 KTS IN THE AFTERNOON. 

* WAVES 3 TO 5 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT 
  THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-111800-
/O.CON.KGRB.GL.W.0008.000000T0000Z-140911T1500Z/
/O.CON.KGRB.SC.Y.0050.140911T1500Z-140911T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
653 AM CDT THU SEP 11 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 1 PM CDT THIS AFTERNOON...

* NORTH WIND 15 TO 25 KTS ARE EXPECTED THIS MORNING...DECREASING 
  TO 10 TO 20 KTS IN THE AFTERNOON. 

* WAVES 4 TO 7 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT 
  THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-111800-
/O.CON.KGRB.SC.Y.0050.000000T0000Z-140911T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
653 AM CDT THU SEP 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* NORTH WIND 15 TO 25 KTS ARE EXPECTED THIS MORNING...DECREASING 
  TO 10 TO 20 KTS IN THE AFTERNOON. 

* WAVES 3 TO 5 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT 
  THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK
006 
WHUS73 KGRB 111444
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
944 AM CDT THU SEP 11 2014

...GUSTY NORTHWEST TO NORTH WINDS TODAY...

.GUSTY NORTHWEST TO NORTH WINDS ARE EXPECTED TODAY...AS A STRONG
AREA OF LOW PRESSURE TRACKS ACROSS SOUTHEAST CANADA. THE GUSTY
WINDS WILL PRODUCE LARGE WAVES THIS MORNING AND ARE EXPECTED TO
GRADUALLY DECREASE THIS AFTERNOON.

LMZ541-112100-
/O.CAN.KGRB.GL.W.0008.000000T0000Z-140911T1500Z/
/O.EXT.KGRB.SC.Y.0050.140911T1444Z-140911T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
944 AM CDT THU SEP 11 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE
WARNING. 

* NORTH WIND 15 TO 25 KTS ARE EXPECTED THIS MORNING...DECREASING 
  TO 10 TO 20 KTS IN THE AFTERNOON. 

* WAVES 4 TO 7 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT 
  THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-542-543-112100-
/O.EXT.KGRB.SC.Y.0050.000000T0000Z-140911T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
944 AM CDT THU SEP 11 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* NORTH TO NORTHWEST WIND 15 TO 25 KTS ARE EXPECTED...DECREASING 
  TO 10 TO 20 KTS IN THE AFTERNOON. 

* WAVES 3 TO 5 FT THIS MORNING...BEFORE SUBSIDING TO 2 TO 4 FT 
  THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN 
  WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Sep 10, 6:30 AM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Sep 10, 6:30 AM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
630 AM CDT WED SEP 10 2014

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND THURSDAY
ISSUED AT 335 AM CDT WED SEP 10 2014

PCPN AMOUNTS CONT TO BE THE INITIAL FCST ISSUE FOR TODAY AS TWO
MAIN AREAS HAVE DEVELOPED AND PARTS OF NE WI MAY NOT GET AS MUCH
AS RAIN AS FIRST THOUGHT. OTHER CONCERNS TO BE EXTENT OF WRAP-
AROUND/LAKE EFFECT PCPN OVER THE NORTH TNGT AND THEN HOW COOL WL
TEMPS BE FOR THU.

THE 07Z MSAS SFC ANALYSIS INDICATED A STRENGTHENING AREA OF LOW
PRES OVER S-CNTRL IA WITH A NE MOVEMENT ALONG AN INVERTED TROF
THAT EXTENDED NE FROM THE LOW PRES THRU NE WI. RADAR MOSAIC SHOWED
A LARGE SWATH OF SHWRS/SCT TSTMS FROM THE MID-MS VALLEY NWD TO THE
UPR MS VALLEY.

THE SFC LOW IS FCST TO TRACK FROM SW WI TO NRN LWR MI ALONG THE
INVERTED SFC TROF AND BRING LOCALLY HEAVY RAINFALL TO MOST OF THE
GREAT LAKES REGION...MAINLY DURING THE MORNING HOURS. EXACT QPF
AMOUNTS ACROSS NE WI TO REMAIN TROUBLESOME AS THE RADAR MOSAIC
INDICATED TWO DISTINCTIVE AREAS OF HEAVY RAIN. THE FIRST AREA
APPEARS TO BE SETTING UP FROM NRN MO ACROSS THE NRN HALF OF IL
INTO SRN LWR MI DUE TO THE STRENGTH OF THE LOW-LEVEL JET...PW
VALUES > 2.0" AND BETTER INSTABILITY. THE SECOND AREA APPEARS TO
BE SETTING UP FROM THE SRN HALF OF MN NEWD THRU NRN WI TO THE ERN
HALF OF UPR MI DUE TO THE DEVELOPMENT OF A DEFORMATION ZONE...
COUPLED JET STRUCTURE AND JUST NORTH OF THE INVERTED SFC TROF.
THIS SECOND AREA COULD SEE PCPN TOTALS IN THE 1 TO 2 INCH RANGE
WITH LOCALLY HIGHER AMOUNTS POSSIBLE IF ANY TSTMS COULD TRAIN OVER
THE SAME AREA. THIS SCENARIO COULD EASILY LEAVE CNTRL/E-CNTRL WI
IN A QPF MINIMA WITH TOTALS IN THE 0.50 TO 1" RANGE. SINCE RIVER
LEVELS ARE STILL ON THE HI SIDE FROM LAST WEEK'S DELUGE...HAVE
KEPT THE FLOOD WATCH INTACT AND WL ALLOW THE DAY SHIFT TO SEE HOW
MUCH RAIN ACTUALLY FALLS. POTENTIAL DOES EXIST THAT THE WATCH MAY
BE DROPPED LATER THIS MORNING FOR CNTRL/E-CNTRL WI IF THE RAINS
ARE NOT HEAVY ENUF. AS FOR TEMPS...EXPECT MOST LOCATIONS TO SEE
MORNING MAX VALUES WITH FALLING TEMPS IN THE AFTERNOON AS WINDS
SWITCH TO THE NW AND MUCH COOLER AIR INVADES THE REGION.

AS THE SYSTEM PULLS AWAY FROM WI TNGT...PCPN CHCS TO DIMINISH
ACROSS CNTRL AND E-CNTRL WI WITH LITTLE IF ANY ADDITIONAL
RAINFALL. THE CYCLONIC FLOW INITIALLY LEFT OVER NRN SECTIONS OF
THE GREAT LAKES WL COMBINE WITH COOL AIR MOVING OVER THE WARMER
WATERS OF LAKE SUPERIOR...TO KEEP A CHC OF LIGHT SHWRS OVER NRN WI
THRU THE NGT. ADDITIONAL PCPN AMOUNTS IN THE NORTH SHOULD REMAIN
< 0.10"...THUS THE FLOOD WATCH EXPIRATION AT 00Z STILL LOOKS GOOD
FOR NOW. MIN TEMPS ARE FCST TO DROP TO AROUND 40 DEGS NORTH...TO
THE UPR 40S ACROSS E-CNTRL WI. ADD IN A BRISK NW WIND AT 10 TO 20
MPH AND TNGT HAS A TRUE FEEL OF AUTUMN.

A SPRAWLING AREA OF CANADIAN HI PRES IS PROGGED TO DROP SE INTO
THE NRN ROCKIES/NRN PLAINS ON THU. THE ERN REACHES OF THIS SFC HI
TO REACH INTO THE WRN GREAT LAKES AND BRING AT LEAST SOME MIXED
SUNSHINE TO NE WI. WL BE WATCHING A SHORTWAVE TROF UNDERCUTTING
THE HI PRES INTO THE CNTRL PLAINS THU AFTERNOON AND THIS WOULD BE
OUR NEXT WEATHER MAKER FOR LATER IN THE WEEK. MAX TEMPS ON THU WL
BE UNSEASONABLY COOL WITH READINGS ONLY AROUND 50 DEGS OVER FAR
N-CNTRL WI...TO AROUND 60 DEGS OVER PARTS OF CNTRL WI.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ISSUED AT 335 AM CDT WED SEP 10 2014

COLDER TEMPERATURES AND PRECIPITATION CHANCES ARE THE MAIN
CONCERNS DURING THIS PART OF THE FORECAST.

THURSDAY NIGHT SHOULD BE DRY WITH WISCONSIN UNDER THE INFLUENCE OF
A LARGE SURFACE HIGH AND A RATHER WEAK UPPER LEVEL RIDGE. MODELS
KEPT MOISTURE AROUND AND 00Z MAV AND 00Z MET HELD ONTO CLOUDS
DURING THE NIGHT. SUB-FREEZING LOWS WERE FORECAST BY BOTH THE MAV
AND MET...EVEN WITH CLOUDS...SO HAVE LOWS AROUND 30 IN FAR
NORTHERN WISCONSIN. SINCE THURSDAY NIGHT IS THE 4TH PERIOD OF THE
FORECAST...AND THERE ARE STILL POTENTIAL FLOODING ISSUES DURING
THE FIRST COUPLE OF PERIODS...NO HEADLINES FOR FROST OR FREEZING
TEMPERATURES RIGHT NOW.

AN UPPER LEVEL TROUGH/CLOSED CYCLONE IS FORECAST TO PASS THROUGH
THE REGION AND BRING RAIN CHANCES TO THE AREA FRIDAY AND FRIDAY
NIGHT. MOST PRECIPITATION SHOULD BE GONE OR ON ITS WAY OUT AS THE
DREADED 540 THICKNESS CONTOUR GETS WRAPPED AROUND THE SYSTEM AND
INTO WISCONSIN. FROST ISSUES ARE POSSIBLE AGAIN ON FRIDAY
NIGHT...THOUGH THURSDAY NIGHT LOOKS MORE LIKELY AT THIS POINT. HIGH
TEMPERATURES ON SATURDAY ARE NOT LIKELY TO REACH 60 IN MOST
LOCATIONS DUE TO THE COLD AIR THAT WILL BE IN PLACE EARLY IN THE
DAY.

DRY WEATHER IS EXPECTED SATURDAY THROUGH SATURDAY NIGHT AND LOWS
SHOULD BE WARMER IN RETURN FLOW WARM ADVECTION AROUND A PASSING
SURFACE HIGH. RAIN CHANCES WILL RETURN TO NORTHERN WISCONSIN ON
SUNDAY AND TO THE REST OF THE AREA BY MONDAY AS AN UPPER TROUGH
MOVES THROUGH THE REGION. SURFACE HIGH PRESSURE SHOULD BRING DRIER
CONDITIONS BACK FOR TUESDAY. A GRADUAL WARM UP IS EXPECTED FOR THE
EARLY PART OF NEXT WEEK.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 629 AM CDT WED SEP 10 2014

STRONG SFC LOW IS PROJECTED TO TRACK NEWD THRU E-CNTRL WI THIS
MORNING...NRN LWR MI THIS AFTERNOON AND INTO SOUTHEAST ONTARIO/
SOUTHWEST QUEBEC TNGT. A LARGE AREA OF LIGHT TO MODERATE SHWRS WL
CONT OVER NE WI THIS MORNING...BEFORE DIMINISHING FROM SOUTH TO
NORTH LATER THIS AFTERNOON. CIGS ARE ALL OVER THE PLACE...BUT
EXPECT TO SEE MAINLY IFR/MVFR CONDITIONS TODAY AS THE SFC LOW
MOVES THRU THE REGION. WINDS ARE FCST TO VEER TO THE NW AND BECOME
GUSTY THIS AFTERNOON BEHIND THE SFC LOW. DO NOT SEE MUCH
IMPROVEMENT TO THE CIGS TNGT AS THIS SYSTEM IS LARGE AND BROAD. IT
MAY TAKE UNTIL THU MORNING OR EVEN THU AFTERNOON BEFORE CIGS WL BE
ABLE TO IMPROVE TO VFR CONDITIONS.
&&

.HYDROLOGY...
ISSUED AT 335 AM CDT WED SEP 10 2014

TRYING TO DETERMINE EXACT PCPN AMOUNTS HAS BEEN QUITE THE
CHALLENGE ACROSS NE WI. IT NOW APPEARS THAT NRN WI WL HAVE THE
BEST CHC OF SEEING HEAVY RAIN WITH AMOUNTS IN THE 1 TO 2 INCH
RANGE. CNTRL AND E-CNTRL WI TO NOW SEE LESSER AMOUNTS OF RAIN THAN
FIRST THOUGHT WITH AMOUNTS MORE IN THE 0.50 TO 1" RANGE. EVEN SO...
WITH RIVER/STREAM LEVELS STILL ON THE HIGH SIDE FROM LAST WEEK'S
HEAVY RAIN...PREFER TO LEAVE THE FLOOD WATCH INTACT FOR NOW AND
SEE HOW THE NEXT 6-12 HOURS TRANSPIRE. IF THE RAINFALL AMOUNTS
OVER CNTRL/E-CNTRL DO NOT PAN OUT...THE DAY SHIFT CAN CANCEL THE
WATCH EARLY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR WIZ005-010>013-018>022-030-
031-035>040-045-048>050-073-074.
&&

SHORT TERM.....KALLAS
LONG TERM......MG
AVIATION.......KALLAS
HYDROLOGY......KALLAS
Hazardous weather outlook, Sep 10, 3:51 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
351 AM CDT WED SEP 10 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-110900-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
351 AM CDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO IMPACT THE
REGION THIS MORNING...ESPECIALLY ACROSS NORTHERN WISCONSIN. THIS
COULD LEAD TO FLOODING...ESPECIALLY NEAR RIVERS WHERE WATER
LEVELS ARE ALREADY HIGH FROM LAST WEEKS RAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A GOOD CHANCE FOR FROST AND FREEZING TEMPERATURES ACROSS
NORTH CENTRAL WISCONSIN LATE THURSDAY NIGHT INTO EARLY FRIDAY.
STAY TUNED FOR A POSSIBLE FROST ADVISORY OR FREEZE WARNING FOR
THAT PART OF THE STATE. PATCHY FROST MAY FORM EARLY SATURDAY
MORNING IN NORTHERN WISCONSIN...THOUGH FROST POTENTIAL IS MUCH LESS
CERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY TODAY OR TONIGHT. HOWEVER...ANY
HEAVY RAINFALL OR LOCALIZED FLOODING REPORTS PASSED ON TO YOUR
NATIONAL WEATHER SERVICE OFFICE WOULD BE GREATLY APPRECIATED.

LMZ521-522-541>543-110900-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
351 AM CDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

INCREASING SOUTHEAST WINDS THIS MORNING ARE EXPECTED TO TURN
NORTHWEST THIS AFTERNOON AND CREATE HAZARDOUS CONDITIONS TO SMALL
CRAFT AS A STRONG AREA OF LOW PRESSURE MOVES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY NORTHWEST MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT
THIS EVENING. GALE FORCE GUSTS FROM THE NORTHWEST ARE POSSIBLE AT
TIMES TONIGHT INTO THURSDAY MORNING AS COOLER AIR MOVES INTO THE
AREA.

AK/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:41 AM CDTMarine Dense Fog AdvisoryGRB5 hr
Sep 10, 6:14 PM CDTRiver Flood WarningGRBMarathon7 days

Nearby

Gale Warnings in Wisconsin, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.